Ask an expert
Question

19 Aug 2007

Period after leaving Pill
Hi,I've left the pill over 8months ago.i get my period every month,the only problem is that it lasts for around 10days each month.the first few days it's red in colour,then around the 6th day ,its brown,but then it starts after the 7day red again and lasts for the next 3days red then brown....I've also put on weight since leaving the pill...is this normal
Answer 305 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Weight can change after stopping or starting the Pill. In terms of the bleeding, I would suggest that you see your gynaeoclogist to check for polyps/ uterine problems which could be causing the prolonged bleeding.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote